Research Repository

Generalized Dissipativity Analysis of Digital Filters with Finite-Wordlength Arithmetic

Ahn, CK and Shi, Peng ORCID: 0000-0003-2668-7616 (2016) Generalized Dissipativity Analysis of Digital Filters with Finite-Wordlength Arithmetic. IEEE Transactions on Circuits and Systems II: Express Briefs, 63 (4). 386 - 390. ISSN 1549-7747

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: unforced feedback interconnected digital filters; asymptotic stability; feedback interconnection
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 15 Mar 2017 22:20
Last Modified: 28 Mar 2017 22:12
URI: http://vuir.vu.edu.au/id/eprint/32758
DOI: https://doi.org/10.1109/TCSII.2015.2503578
ePrint Statistics: View download statistics for this item
Citations in Scopus: 26 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar